| Model Number |
02.12.0413FL |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 january 2022.Lot 177398: (b)(4) items manufactured and released on 06-mar-2018.Expiration date: 2023-02-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting instability due to laxity.The surgeon revised the 13mm poly with a 17mm poly 3 years and 5 months after primary.The surgery was completed successfully.